# SDR AALA2020021049057

- Difficulty date: February 2, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 62,853 hours, 24,282 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301900
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CABIN WET AREA FLOOR PANEL 262BG DELAMINATED. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011.
